# SDR 20001109SH020

- Difficulty date: October 19, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N387SC
- Make and model: Cessna 550
- Aircraft serial: 5500142
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Aileron Bellck
- Part time: 7,566 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING A PROBLEM OF FUEL IN THE CABIN, AN AREA OF SEVERE CORROSION WAS FOUND.  THE CORROSION WAS LOCATED IN A STRINGER UNDER THE AILERON BELLCRANK UNDER THE AFT CABIN FLOOR.  THE CORRODED STRINGER IS IN THE SAME LOCATION OF A SIMILARLY CORRODED STRINGER FOUND ON AN S550 AIRCRAFT, 5500024.  SUBMITTER STATED IT SHOULD BE NOTED THE AREA IN QUESTION IS NOT EASILY SEEN.  (X)
